# SDR UPS202074

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND L/W RIB CHORD IS CRACKED WS 629 LOWER CHORD 5-6.  INSTALLED REPAIR IAW SRM 57-10-5.
